# SDR FDEA201002240502

- Difficulty date: February 24, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Support Fitting
- Part number: A53973300200251
- Condition: Cracked
- Location: Cargo Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BULK CARGO DOOR AFT HINGE SUPPORT CRACKED.  REMOVED AND REINSTALLED BULK CARGO DOOR AFT HINGE ARM IAW AMM 52-34-12-4.  R & R AFT HINGE SUPPORT FITTING IAW SRM 51-40-21, PARA'S 6 AND 7.  FITTING PN A53973300200251, PO NR 675142.1  DOOR ADJUSTMENT C/W ON N00053 JPF STEPS 14 AND 15.
